My husband comes home from wkin 8 hrs, take a bath, eat supper and cant wait to get in bed.. Like 6:45 pm. I can see it in his eyes, he is plum tired and cant go no more. Just wondering if this is normal. We are going to have his thyroids tested also.. Any info would be appericated...
Hi, all of your husbands medications can cause drowsiness. I know how he feels. I was prescribed a combination of Citalopram, Seroquel, & Amitriptyline for my mental health disorder and was tired to the point of confusion, couldn't drive etc. My psychiatrist adjusted the doses and pretty soon i felt a world a difference. Maybe you husbands dosages need to be looked at? For information about all of the medications your husband takes, click on the links below...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2010 • 6 answers
Posted 29 Nov 2010 • 3 answers
Posted 27 May 2012 • 2 answers
Posted 11 Sep 2012 • 12 answers
Posted 8 Apr 2014 • 3 answers